# SDR AALA201704289029

- Difficulty date: April 27, 2017
- Submitted: April 28, 2017
- Operation: Air carrier
- Aircraft: N301NW
- Make and model: Boeing 737823
- Aircraft serial: 33342
- Aircraft time: 1,477 hours, 615 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT BY L2 DOOR LOWER LEFT IS INOPERATIVE.  REMOVED AND REPLACED EXIT LIGHT IAW AMM 33-51-01.  OPERATIONAL CHECK GOOD.
